MAUDE Adverse Event Report: MEDTRONIC GRAND RAPIDS I.M.A. CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC GRAND RAPIDS I.M.A. CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 31001
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of the dlp i.M.A.Cannulae, it was reported that instead of having a rounded, atraumatic tip, the cannulae had a sharp element at the distal end.The devices were replaced to complete the procedure.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Additional information was received stating that the four occurrences took place in four separate procedures with different patients, as a result the occurrences have been separated into four separate events and the occurrence that was initially reported in 3003955307-2026-00009 has been captured in report 3003955307-2026-00013.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
I.M.A. CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids MI 49504
Manufacturer (Section G)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids MI 49504
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24517831
Report Number3003955307-2026-00009
Device Sequence Number21255718
Product Code DWF
UDI-Device Identifier00613994575319
UDI-Public(01)00613994575319(17)280921(10)0232189643
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K810820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31001
Device Catalogue Number31001
Device Lot Number0232189643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown